Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Meds making me stoned--NEED HELP

Posted by Phoenix1 on January 7, 2008, at 22:33:18

In reply to Re: Meds making me stoned--NEED HELP Phillipa, posted by Maxime on January 7, 2008, at 21:22:46

> > Maxie really? Did you like neurotin a good drug for you? Thanks Phillipa
>
> No, I was spaced out on it. Plus it gave me very bad edema ... I had to go into the hospital.
>
> Maxime

I "second" Maxime's experience. Except I put up with it for 2 years... Not my favorite drug, but YMMV as always.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phoenix1 thread:804474
URL: http://www.dr-bob.org/babble/20080105/msgs/804958.html